On a. s. convergence of classes of multivalued asymptotic martingales
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 4, p. 313-321
@article{AIHPB_1985__21_4_313_0,
     author = {Bagchi, Sitadri},
     title = {On a. s. convergence of classes of multivalued asymptotic martingales},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {4},
     year = {1985},
     pages = {313-321},
     zbl = {0577.60010},
     mrnumber = {823079},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1985__21_4_313_0}
}
Bagchi, Sitadri. On a. s. convergence of classes of multivalued asymptotic martingales. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 4, pp. 313-321. http://www.numdam.org/item/AIHPB_1985__21_4_313_0/

[1] A. Brunel, L. Sucheston, Sur les amarts à valeurs vectorielles, C. R. Acad. Sci. Paris, Série A, t. 283, 1976, p. 1037-1040. | MR 438466 | Zbl 0373.60056

[2] C. Castaing, M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Math., t. 580, 1977. | MR 467310 | Zbl 0346.46038

[3] R.V. Chacon, L. Sucheston, On convergence of Vector-Valued Asymptotic Martingales, Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 33, 1975, p. 55-59. | MR 394859 | Zbl 0297.60005

[4] G. Edgar, L. Sucheston, Amart: A class of Asymptotic Martingales, A. Discrete Parameter, J. Multivariate Analysis, t. 6, 1976, p. 193-221. | MR 413251 | Zbl 0336.60033

[5] L. Egghe, Strong Convergence of Positive Subpramarts in Banach Lattices, Bull. Polish Ac. Sc., t. 31, 9-12, 1983, p. 415-426. | MR 756924 | Zbl 0563.60008

[6] N. Frangos, On Convergence of Vector-Valued Pramarts and Subpramarts. | Zbl 0571.60062

[7] F. Hiai, H. Umegaki, Integrals, Conditional Expectations and Martingales of Multivalued Functions, J. Multivariate Analysis, t. 7, 1977, p. 149-182. | MR 507504 | Zbl 0368.60006

[8] A. Millet, L. Sucheston, Convergence of classes of Amarts Indexed by Directed Sets, Canadian J. of Math., t. 32, 1980, n° 1, p. 86-125. | MR 559789 | Zbl 0448.60036

[9] J. Neveu, Convergence presque sûre de martingales multivogues, Ann. Inst. Henri Poincaré, t. 8, n° 1, 1972, p. 1-7. | Numdam | MR 331504 | Zbl 0235.60010